# SDR CALA2025080507288

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 88,616 hours, 12,371 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT FUEL SMELL THROUGHOUT CABIN WHILE DOING EXTERIOR WALKAROUND FOUND APU LEAKING FUEL. UPON FURTHER INSPECTION FOUND FUEL LINES GOING TO APU FUEL CONTROL LEAKING FUEL.  REMOVED FUEL TUBES TO FUEL CONTROL UNIT. FOUND O-RINGS DETERIORATED. REPLACED O-RINGS AND REINSTALLED FUEL TUBES IAW AMM 49-31-01. OPS AND LEAK CHECKS GOOD. NO FUEL SMELL NOTED IN CABIN.  REMOVED AND REPLACED RECIRCULATION AIR FILTER IAW AMM REF TASK 21-25-02-004-020-001. NO ODOR IN CABIN WITH APU AND PACKS RUNNING.
